# SDR DXTA2024012210684

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N466QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500757
- Aircraft time: 212 hours, 149 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 0005701
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING MLG, RECEIVED A RED CAS WARNING LG LEVER DISAG. 2 MLG SHOWED DOWN & LOCKED, NLG SHOWED UP. RAN QRH,  CYCLED MLG. MOVED MLG LEVER TO UP POSITION, NLG SHOWED UP & LOCKED, DID NOT FEEL NLG IN TRANSIT. BOTH MAINS RETRACTED NORMAL. MOVED GEAR LEVER DOWN, ALL INDICATIONS NORMAL,  RECEIVED 3 GREENS & HAD AN UNEVENTFUL LANDING. JACKED ACFT PERFORMED 2 GEAR SWINGS WITH NO DEFECTS, CHECKED OEM DIAGNOSTICS, FOUND NLG UPLOCK FAULT HISTORY FROM PREVIOUS FLT,  INSPECTED PROX SWITCH, FOUND CONNECTION TO SE SECURE & SWITCH IUGGING IN TOLERANCE,  PERFORMED FIM TASK, NO DEFECTS.  REMOVED NLG PROX SWITCH & INSTALLED NEW.  PERFORMED SWITCH RIGGING CHECK ,  PERFORMED 3 GEAR SWINGS, NO DEFECTS IAW AMM 32-61-01
